2000
Journal article  Closed Access

On a class of non-linear elastic materials

Padovani C

Condensed Matter Physics  Masonry-like materials  Modeling and Simulation  Equilibrium problem  Materials  Mechanics of Materials  Non-linear elasticity  Mechanical Engineering  Applied Mathematics  General Materials Science  Physical science and engineering 

An abstract is not available.

Source: INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, vol. 37 (issue 52), pp. 7787-7807


Metrics



Back to previous page
BibTeX entry
@article{oai:it.cnr:prodotti:406329,
	title = {On a class of non-linear elastic materials},
	author = {Padovani C},
	doi = {10.1016/s0020-7683(99)00307-8},
	year = {2000}
}